Male 60 years old

by Allen
(California)

I am in 3rd week of triple bypass surgery. Other than feeling extremely tired most of the time, I am experiencing severe nausea each morning upon awakening and an after eating. My appetite is greatly diminished which has helped with losing weight. I am supposed to take 3 cans of gluecerna each day but when I do the stomach ache begins. I am a bilateral cochlear implant patient and as such have often experienced dizzyness and slight nausea. I am concerned the surgery was not successful as I thought I would be feeling so much better by now. I am taking PM vitamins and wondered if this too may be creating intestinal problems. Thanks for any help you can offer

Comments for Male 60 years old

Click here to add your own comments

Life after bypass
by: Rocky Leonard

I am 1 day from a year after a quad bypass. My life is quite different. I now know that I'll never be as I used to be. I still have more bad days than good days, but at least I'm breathing. It will take some time for you recover, so wait it out, it will get better. Send an e-mail to me at mrgodlike@yahoo.com, and I will give you a link to another support site that has been great for me. It's a heart forum, and very helpful and active. Good luck and I hope you heal well.

Rocky

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Share your story.


Everyone has a story to tell...
What's yours?


Share your story on Smart Heart Living. Not only will it do you a lot of good to express your feelings, but sharing your experience could be a turning point for someone who reads about it.

Click Here
to write your own or to comment on someone else's.